Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
ISSN-L : 0453-4654
On Convergence of Approximating Solutions of a Class of Linear Optimal Control Problems of Distributed Parameter Systems
Hitoshi SASAI
Author information
JOURNAL FREE ACCESS

1969 Volume 5 Issue 4 Pages 395-399

Details
Abstract
In computing a numerical solution of a partial differential equation, an approximating method in which differential operator is replaced by a difference operator is widely used.
A similar approximating procedure is commonly used in calculating an optimal control in systems with distributed parameters.
Convergency conditions of a sequence of approximating solutions for the final value and tracking problems of distributed parameter systems are given in this paper.
Content from these authors
© The Society of Instrument and Control Engineers (SICE)
Previous article
feedback
Top